# SDR 001031

- Difficulty date: January 7, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N149SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- Aircraft time: 30,255 hours, 33,723 cycles
- Engine: Ge CT75A2
- Engine time: 26,475 hours, 28,922 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON 01/07/03, APPROX 1140(UTC), AIRCRAFT RETURNED TO GATE WHEN THE RUDDER GUST LOCK WOULD NOT DISENGAGE. THE CREW STATED THAT WHEN THE GUST LOCK WAS RELEASED, THE GUST LOCK WOULD ILLUMINATE ON THE CWP FOLLOWED BY THE RUDDER GUST LOCK CIRCUIT BREAKER TO OPEN (POP).
